# SDR DALA2025041402897

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CORROSION OUT OF LIMITS IN REF. NRC 0423: CORROSION ON CHANNEL BTW STA. 345 TO 324 AND LBL 20. CORRECTIVE ACTION: SUMMARY OF NRC 00556, CORROSION LEVEL 2, CHANNEL BTW STA. 345 TO 324 AND LBL 20 WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 7. (0907055)
